# SDR AALA970708

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9936718
- Condition: Corroded
- Location: Bs 1309-1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BEYOND LIMITS AROUND NUT PLATE ATTACH POINTS ON INTERCOSTAL IN AFT CARGO RT SIDE, STATION 1309-1330, BETWEEN LONGERONS R27, R28.  INSTALLED NEW INTERCOSTAL E58-4A NR 0079596 PER SRM CHAP 51.  (M)
